# SDR 9806025647

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADIOS UNUSEABLE WITH CAPTAIN'S MIC SELECTED.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S HAND MIC WITH A SERVICEABLE UNIT.
